# SDR CALA2021010600018

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 105,213 hours, 10,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHAR EMERGENCY LIGHT FOUND DIM REF NR LP 9130294 OHAR EMERGENCY LIGHT BATTERY REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06.
